본문 바로가기
KERD
논문KCI 등재후보

경련을 증상으로 내원한 유기인산 중독 소아환자 1예

A Case of a Child with Seizure caused by Organophosphate Poisoning

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

초록

경련은 대뇌의 비정상적인 전기 자극으로 인해 발생하는 일시적인증상 또는 징후로, 선행원인의 유무에 따라 비유발성 경련과 유발성경련으로 나눌 수 있으며, 유발성 경련의 치료를 위해서는 원인을 파악하는 것이 중요하다. 본 연구에서는 유기인산 중독에 의해 발생한경련을 주소로 내원한 6세 남아를 보고하고자 한다. 환자는 의식저하와 경련을 주소로 내원하였고 초기에는 간질 지속상태로 판단하여치료하였으나, 항경련제에 반응이 좋지 않고, 호흡부전이 지속되었다. 내원 3시간 후부터 환자는 콜린성 위기 증상이 나타났고, 이에atropinization 후 증상의 호전을 보였다. 간질중첩증에서 경련 중단후에도 환자가 호흡부전이나 의식저하의 증상이 회복되지 않는다면유발 요인을 찾기 위해 반복적인 신체진찰과 신경학적 평가가 중요할수 있으며, 최근에 발생률이 감소하였지만, 해결되지 않는 경련의 원인으로는 드문 원인인 유기인산제제 중독도 고려해야 한다는 것을 강조하고자 증례를 보고하는 바이다.

Abstract

Seizure is a temporary symptom or sign which is caused by an abnormal electrical stimulation of brain. Depending on whether a seizure has preceding factors or not, it can be further categorized into provoked and unprovoked seizure. In provoked seizure, it is important to find a cause for treatment. In this study, we would like to report a case of a 6 year-old male child with seizure caused by organophosphate poisoning. The patient's chief complaint was his decreased mental status accompanying seizure. Initially, status epilepticus was suspected but the response to anticonvulsants was not good, and resulted in prolonged respiratory failure. After 3 hours, the patient showed signs of cholinergic crisis. In response, atropine was administered and the condition improved. If respiratory failure or mental confusion persists even after cessation of seizure in status epilepticus, repetitive physical and neurological examinations should be carried out to find preceding factors. Even though the recent incidence of organophosphate poisoning has decreased, we would like to emphasize from our study that it should be considered as a preceding factor for seizure.

참고문헌 (16)

  1. Fisher RS, "Epileptic seizures and epilepsy: definition proposed by the International League Against Epilepsy(ILAE) and the International Bureau for Epilepsy(IBE)", Epilepsia, 46, pp.470~472 (2005)[DOI]
  2. Wanjun C, "Seizures in children and adolescents aged 6-17 years - United States, 2010-2014", Centers for Disease Control and Prevention, 64, pp.1209~1214 (2015)
  3. Fisher RS, "ILAE official report: a practical clinical definition of epilepsy", Epilepsia, 55, pp.475~482 (2014)[DOI]
  4. Engel J Jr, "A proposed diagnostic scheme for people with epileptic seizures and with epilepsy: report of the ILAE task force on classification and terminology", Epilepsia, 42, pp.796~803 (2001)[DOI]
  5. Loiseau J, "Short-term mortality after a first epileptic seizure : a population-based study", Epilepsia, 40, pp.1388~1392 (1999)[DOI]
  6. Rump S, "Effects of imidazenil, a new benzodiazepine receptor partial agonist, in the treatment of convulsions in organophosphate intoxications", Neurotox Res, 2, pp.17~22 (2000)[DOI]
  7. Slavica V, "Acute organophosphate poisoning : 17 years of experience of the National Poison Control Center in Serbia", Toxicology, 409, pp.73~79 (2018)[DOI]
  8. Borowitz SM, "Prolonged organophosphate toxicity in a twentysix-month-old child", J Pediatr, 112, pp.302~304 (1988)[DOI]
  9. Hwang JH, "Clinical observation of anticholinesterase - inhibitor insecticides poisoning", Korean J Med, 55, pp.149~157 (1998)
  10. Shin KC, "Respiratory failure of acute organophosphate insecticide intoxication", Tuberc Respir Dis, 46, pp.363~371 (1999)[DOI]
  11. Lee MJ, "Clinical characteristics of acute dichlorvos poisoning in Korea", J Korean Soc Clin Toxicol, 6, pp.9~15 (2008)
  12. Trinka E, "A definition and classification of status epilepticus - report of the ILAE task force on classification of status epilepticus", Epilepsia, 56, pp.1515~1523 (2015)[DOI]
  13. 정성필, "유기인산염 살충제 중독의 해독제:atropine과 pralidoxime", 대한의사협회지, 56(12), pp.1057~1066 (2013), 대한의사협회
  14. Rotenberg M, "Differentiation between organophosphate and carbamate poisoning", Clin Chim Acta, 234, pp.11~21 (1995)[DOI]
  15. Eddleston M, "Management of acute organophosphorus pesticide poisoning", Lancet, 371, pp.597~607 (2008)[DOI]
  16. Sidell FR, "Intramuscular and intravenous administration of small doses of 2-pyridinium aldoxime methochloride to man", J Pharm Sci, 60, pp.1224~1228 (1971)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (9건)